Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Any treatment for high level of creatine?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
is there any treatment for high level of creataine
Posted Thu, 27 Sep 2012 in Kidney Conditions
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

High level of creataine is caused by kidneys disease. If such disease is acute, than this is reversible. If there is severe kidneys dysfunction, the only way to get better blood filtration and decrease creatine level is kidney transplant.
Acute kidney failure in most cases is caused by insufficient blood flow throughout the kidneys. It happens when there is decreased liquid consumption or increased liquid excretion (diarhohea, vomiting, low water intake etc.). Another reasons of acute kidney failure are: heart failure, poisoning by medicines, urether stones, kidney infections and many more.
When you eliminate a cause of acute renal failure, the function of kidney usually comes back.
If it is about severe creatine high level, it is very important to find the reason of such failure. I will not mention any of them as it is a lot of reasons.
So in conclusion, depending of the type of renal failure, you should visit your doctor and have diagnosis of such state.

Hope this will help. Feel free to ask further question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor